# SDR C2XA00CL105

- Difficulty date: December 22, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145
- Aircraft serial: 145054
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3965 - THE CREW REPORTED A SECTION OF EMERGENCY LIGHTING INOPERATIVE NEAR THE EMERGENCY EXIT.  MAINTENANCE REMOVED AND REPLACED THE SECTION OF EMERGENCY LIGHTING BETWEEN ROWS 7 AND 9 IAW EMB MM 33-50-12.  OPERATIONAL CHECKS WERE GOOD IAW 33-50-00.  (M)
